# SDR SWAA2022031012939

- Difficulty date: May 31, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 41,824 hours, 21,685 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Fsd Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

294.5 ATTACH ANGLE IS CRACKED STA 290-294.5 R/H WL; 208; COMMON TO FSD MOPSILL. / REMOVED DAMAGED ANGLE AT BS290-294 RH IAW SRM CH 51-40-02. LOCATED AND DRILLED REPLACMENT PART IAW SRM CH 51-40-05 OK TO INSTALL. 87696C 10JUN19 INSP 316 10JUN19 INSTALLED ANGLE AT BS290-294 RH MOPSILL AT FSD IAW SRM CH 51-40-02.
